HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

Side effects after spell

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Crescent Moon
Waxing Crescent
41% Full
MEMBERS ONLINE
777richardDozuke1Crystalwolf7DrususLizabeth13EchoingsongAK.tenjo.Alvaster.lammertSlendygirl11buckweed111Ney__kiiPaladorCeci_runSugarSongIcastorI
Forums -> Site Spells Discussion -> Side effects after spell

Side effects after spell
By:
Post # 1
Has anyone ever gotten the effect of an ear ache while casting a spell?
Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 2
I have not in particular, but what sort of spell were you casting?
Perhaps it was something trying to communicate? An inner voice maybe?
Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 3
But if the earache persists longer than a day, I do reccomend talking to a health professional. Just in case
Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 4
I was doing a protection spell for a friend of mine. I've done this spell once before, I'd get the regular headache, hunger, not being able to focus after side effect, but this.. this ear feeling is new.
Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 5
When casting spells there are side effects as you well know. Sometimes the symptoms will be the same, in other cases there not, Everyone is different there for the different side effects. I to agree if the ear ache has not stopped within a day go to a minute-clinic please, safety is the key while casting.
Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 6
When I first started casting spells I would have a feeling of fatigue until I learned grounding and centering technique.
Login or Signup to reply to this post.

Re: Side effects after spell
By: / Novice
Post # 7

Generally any side effect is caused by either, your mind or because you are using too much of your own personal energy causing fatigue.

I would suggest having a process of centering and grounding before casting spells and being aware of how much personal energy you are using.

When I first started I found myself exausted after casting, now when I ground I feel fine. If you do have this sensation again try having something sweet to perk you back up again and try to center and ground next time.

Login or Signup to reply to this post.

Re: Side effects after spell
By:
Post # 8
Thank you all for your thoughts. I woke up this morning it was gone. I must say, it was beyond weird having my ear hurt while in the middle of a spell. That never happened to me.
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only